# SDR DALA2025062404701

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1042567) CORROSION AT SEAT TRACK AT PAX CABIN FLOOR STRUCTURE (CPAX) RBL 24 AND RBL 45 BTW STA 520 ORIGINAL THICKNESS IN TOPP SURFACE OF THE TRACK IS 0.530IN AND THE MINIMUN REMAINING THICKNESS IS 0.505IN AND ORIGINAL THICKNESS IN BOTTOM SURFACE OF THE TRACK IS 0.230IN AND THE MINIMUN REMAINING THICKNESS IS 0.220IN; THEREFORE AREAS THEY ARE OUT OF LIMITS PER B737-800 SRM 53-00-52. SEAT TRACK AT PAX CABIN FLOOR STRUCTURE (CPAX) RBL 24 AND RBL 45 BTW STA 520 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
